# SDR SWAA2015061040519

- Difficulty date: April 27, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6959878
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR SUPPORT FITTING CRACKED, STATION 215 - 225.  REPAIRED FITTING IAW EA.
